# SDR SWAA092000

- Difficulty date: March 25, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 39,190 hours, 31,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6556685
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR AFT UPPER SLIDE ATTACH BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
